# SDR C2XA95IA268

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017059006
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING RIB NR 18, LOWER NR 1 SKIN SUPPORT WAS FOUND TO BE CRACKED.  MAINTENACNE REMOVED AND REPLACED THE AFFECTED SUPPORT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
